# SDR FDEA201409192688

- Difficulty date: September 19, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 81,946 hours, 34,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA38741
- Condition: Corroded
- Location: Fuselage
- Part time: 81,946 hours, 34,159 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM AFT FLANGE IS EXFOLIATED AT STATION 1841, PARALLEL TO LONGERON 51L.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 FIG 1A.  REPAIRED IAW SRM 53-00-01 FIG 7, MATERIAL USED 7075- T6 063 1498-200 PO 0002031082.  MAJOR REPAIR.
